Title: | A generalization of option pricing to price-limit markets |
Authors: | Guo, Jia-Hau Chang, Lung-Fu 交大名義發表 National Chiao Tung University |
Keywords: | Daily price limit;Analytic solution;Local times;Backward equation;Characteristic function;Fast Fourier transform |
Issue Date: | 1-Jul-2020 |
Abstract: | This paper proposes an analytic solution for pricing options in markets with daily price limits. The Black-Scholes model is a nested case in which the daily price limit approaches infinity. Compared to the Black-Scholes model, our solution may solve the mispricing problem and could yield consistent results with existing numerical methods. Practitioners trading options in price-limit markets may resort to the finite difference method or Monte Carlo simulations. However, applying these numerical methods is often time consuming, thereby further illustrating the importance of an analytic solution. |
URI: | http://dx.doi.org/10.1007/s11147-019-09160-1 http://hdl.handle.net/11536/154529 |
ISSN: | 1380-6645 |
DOI: | 10.1007/s11147-019-09160-1 |
Journal: | REVIEW OF DERIVATIVES RESEARCH |
Volume: | 23 |
Issue: | 2 |
Begin Page: | 145 |
End Page: | 161 |
Appears in Collections: | Articles |